Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. FINAL IMPACTOR; HIP INSTRUMENT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MICROPORT ORTHOPEDICS INC. FINAL IMPACTOR; HIP INSTRUMENT
Model Number
APA09028
Medical Device Problem Code
Insufficient Device Problem Information (3190)
Health Effect - Clinical Code
No Information (3190)
Date of Event
06/03/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated when investigation is complete.
Event or Problem Description
Allegedly deformation of the tip.Surgery was extended greater than 30 minutes.Kit number: prglkit4; kit lot number: g180963.
New Search
Submit an Adverse Event Report
Brand Name
FINAL IMPACTOR
Common Device Name
HIP INSTRUMENT
Manufacturer
(Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key
8903127
Report Number
3010536692-2019-00999
Device Sequence Number
243136
Product Code
HWA
UDI-Device Identifier
M684APA090281
UDI-Public
M684APA090281
Combination Product (Y/N)
N
Initial Reporter Country
IT
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2019
Reporter Type
Manufacturer
Report Source
health professional
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
08/06/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
APA09028
Device Catalogue Number
APA09028
Device Lot Number
CN151526
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
No
Distributor Facility Aware Date
07/18/2019
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
07/18/2019
Initial Report FDA Received Date
08/16/2019
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;